RUS  ENG
Полная версия
ЖУРНАЛЫ // Известия Российской академии наук. Серия математическая // Архив

Изв. РАН. Сер. матем., 2025, том 89, выпуск 2, страницы 105–113 (Mi im9661)

On Grothendieck–Serre conjecture in mixed characteristic for $\operatorname{SL}_{1,D}$

I. A. Panin

St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Аннотация: Let $R$ be an unramified regular local ring of mixed characteristic, $D$ an Azumaya $R$-algebra, $K$ the fraction field of $R$, $\operatorname{Nrd}\colon D^{\times} \to R^{\times}$ the reduced norm homomorphism. Let $a \in R^{\times}$ be a unit. Suppose the equation $\operatorname{Nrd}=a$ has a solution over $K$, then it has a solution over $R$.
Particularly, we prove the following. Let $R$ be as above and $a$, $b$, $c$ be units in $R$. Consider the equation $T^2_1-aT^2_2-bT^2_3+abT^2_4=c$. If it has a solution over $K$, then it has a solution over $R$.
Similar results are proved for regular local rings, which are geometrically regular over a discrete valuation ring. These results extend result proven in [23] to the mixed characteristic case.
Bibliography: 29 titles.

Ключевые слова: Azumaya algebra, reduced norm, $K$-groups, Gersten complex, mixed characteristic.

УДК: 512.74+512.723

MSC: 20G10, 19D99

Поступило в редакцию: 11.10.2024
Исправленный вариант: 20.10.2024

Язык публикации: английский

DOI: 10.4213/im9661



© МИАН, 2025